Record number :
1547954
Title of article :
General Edge-isoperimetric Inequalities, Part I: Information-theoretical Methods
Author/Authors :
Ahlswede، نويسنده , , Rudolf and Cai، نويسنده , , Ning، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
18
From page :
355
To page :
372
Abstract :
In combinatorics we often meet two kinds of extremal problems. In one kind, optimal configurations consist of ‘objects’, which are somehow uniformlyspreadin the space under consideration; and in the other kind, optimal configurations consist of ‘objects’, which are somehowcompressed.To the first kind belong packing, covering and coding problems, whereas diametric (especially of Erdös-Ko-Rado type), vertex- and edge-isoperimetric problems belong to the second kind.
Journal title :
European Journal of Combinatorics
Link To Document :